# SDR 2017F00162

- Difficulty date: June 30, 2017
- Submitted: July 13, 2017
- Operation: General aviation
- Aircraft: N7679S
- Make and model: Skrsky S76C
- Aircraft serial: 760509
- Aircraft time: 7,995 hours, 26,764 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 19A2501
- Part serial: 26422
- Condition: Defective
- Location: Cockpit
- Part time: 445 hours, 1,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MADE A PRECAUTIONARY LANDING DUE TO SMOKE CIRCULATING IN THE COCKPIT. THE HELICOPTER WAS SECURED.  AFTER INSPECTION THE AIRCRAFT, IT WAS DETERMINED THAT THE CO-PILOT'S OVERHEAD BOOST FAN WAS DEFECTIVE.  REMOVED AND AN OVERHAULED UNIT WAS INSTALLED AND TESTED,  AIRCRAFT POST MAINTENANCE GROUND RUNS WERE COMPLIED WITH, NO DEFECTS WERE NOTED, AND THE HELICOPTER FLEW BACK TO ITS HOME BASE.
